Random Walk on The Incipient Infinite Cluster on Trees

Martin T. Barlow*, Takashi Kumagai

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

46 Citations (Scopus)

Abstract

Let script G sign be the incipient infinite cluster (IIC) for percolation on a homogeneous tree of degree n0 + 1. We obtain estimates for the transition density of the continuous time simple random walk Y on script G sign; the process satisfies anomalous diffusion and has spectral dimension 4/3.

Original languageEnglish
Pages (from-to)33-65
Number of pages33
JournalIllinois Journal of Mathematics
Volume50
Issue number1
DOIs
Publication statusPublished - 2006
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Random Walk on The Incipient Infinite Cluster on Trees'. Together they form a unique fingerprint.

Cite this